time and had gained alot of weight. she is still depressed. she has all the symptoms of borderline p.d., should we try something else?
Hmmm. How long has she been taking the Seroquel; I ask this because it can take up to 3-4 weeks before any real change is noticeable. Also, what is it that her doctor diagnosed her as? You said she has the symptoms of borderline personality disorder; seroquel is usually given for bipolar disorder, schizophrenia, dementia, depression, and occassionally for OCD. I'm not familiar with it being given to borderlines. Please, get back with us here and I'm sure someone can offer more info if you elaborate on these questions.
Absolutely!!! As you probably know, borderline is quite serious, and she needs to be getting the correct treatment for it now. If seroquel is making her gain weight, she is only going to get more depressed at her age, and since it doesn't seem to be helping it sounds like change is needed there as well. With what you've said, I think her Dr. needs to be much more aggresive, not only in what he prescribes, but paying close attention to the outcomes of his treatment. If you can't get what you think is adequate cooperation from him, then finding a new Dr. is the only thing you can do. With the mental health system, sometimes (often), you really need to be assertive/aggresive yourself.
If you don't find yourself making any headway, in Michigan, there is a group called 'Michigan Protection and Advocasy.' They are a watch dog group especially for the mentally ill, and particularly for teens. You can get their number from imformation. They are based in Lansing, Michigan. I'm sure they could tell you of a similar group in your state.
I pray that you get the help you need. Pl.ease let me know how it goes.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Sep 2011 • 5 answers
Posted 1 Jun 2014 • 1 answer
Posted 16 Oct 2015 • 2 answers
Posted 2 May 2016 • 6 answers
Insomnia - I decided to discontinue the Seroquel 25mg that I was taking for sleep, because I believe
Posted 4 Oct 2016 • 2 answers